# SDR F3LA200300065

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM CAP AT STA 344, LBL 60 - RBL 14.  REMOVED DAMAGE ON WEB BETWEEN STA 332 AND STA 344 AFT OF R-1 DOOR PER SRM 51-40-2, PAGES 1-3.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-02, PAGES 1-3, AND SOPM 20-41-02.
